Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 41, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2025, 10:55 PM EDT for 12 counties in Georgia. It was in force for 65 min. 35 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 10:55 PM EDT (02:55 UTC)
- Expired
- Mar 16, 2025, 12:00 AM EDT
- In force
- 65 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Carroll County, GA, Cobb County, GA, Coweta County, GA, Douglas County, GA, Floyd County, GA, Fulton County, GA, Gordon County, GA, Haralson County, GA, Heard County, GA, Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 11:12 PM EDT | TSTM WND DMG | 2 S Felton, GA | A large metal roofed car port destroyed. Multiple trees knocked down. Report and photos provided by local media via a viewer. |
| Mar 15, 11:15 PM EDT | TSTM WND DMG | 4 Wsw Mount Zion, GA | Tree reported down on power lines on the 700 block of Moon Rd. |
| Mar 15, 11:20 PM EDT | TSTM WND DMG | 1 E Waco, GA | Tree reported down on Pinewood Ln. |
| Mar 15, 11:28 PM EDT | TSTM WND DMG | Cedartown, GA | Multiple reports of trees and powerlines down across Cedartown. |
| Mar 15, 11:30 PM EDT | TSTM WND DMG | 1 W Rockmart, GA | Tree down on Williamson St in Rockmart. |
| Mar 15, 11:35 PM EDT | TSTM WND DMG | 3 N Fairplay, GA | Tree down on powerlines near Helton Rd and Watkins Mill Rd. Time estimated by radar. |
| Mar 15, 11:35 PM EDT | TSTM WND DMG | 3 Nnw Taylorsville, GA | Tree down in the roadway north of Taylorsville near the intersection of Iron Hill Rd and Appaloosa Ct SW. |
| Mar 15, 11:35 PM EDT | TSTM WND DMG | 3 W Clem, GA | Tree reported down on a home on the 200 block of Cedar Heights Rd. |
| Mar 15, 11:35 PM EDT | TSTM WND DMG | 4 Sw Carrollton, GA | Tree reported down on powerlines on the 500 block of Old Camp Church Rd. |
| Mar 15, 11:35 PM EDT | TSTM WND DMG | Rockmart, GA | Tree down on Goodyear Ave. |
| Mar 15, 11:40 PM EDT | TSTM WND DMG | 1 Nne Bill Arp, GA | Tree down on power line. Time estimated by radar. |
| Mar 15, 11:42 PM EDT | TSTM WND DMG | 1 S Adairsville, GA | Power lines downed by strong winds near the intersection of Lacey Rd and White Rd in Adairsville. |
| Mar 15, 11:42 PM EDT | TSTM WND DMG | 3 Ssw Dallas, GA | Tree downed on house of 200 block of William Dr. |
| Mar 15, 11:42 PM EDT | TSTM WND DMG | 4 Ssw Dallas, GA | Tree downed on house on 400 block of Indian Hills Dr. 3 residents trapped inside. |
| Mar 15, 11:44 PM EDT | TSTM WND DMG | 2 S Dallas, GA | Tree downed on house on 100 block of Amber Way. |
| Mar 15, 11:44 PM EDT | TSTM WND DMG | 2 Sse Dallas, GA | Tree downed on house on 800 block of Villa Rica Hwy. |
| Mar 15, 11:44 PM EDT | TSTM WND DMG | 2 Sse Dallas, GA | Tree downed on vehicle on 200 block of Villa Rica Hwy. |
| Mar 15, 11:45 PM EDT | TSTM WND DMG | 1 N Chapel Hill, GA | Tree fell on house with no injuries near the intersection of Oliver Ln and Bagby Park. Time estimated by radar. |
| Mar 15, 11:45 PM EDT | TSTM WND DMG | 1 N Chapel Hill, GA | Tree reported down on a house near the intersection of Oliver Lane and Bagby Park. |
| Mar 15, 11:45 PM EDT | TSTM WND DMG | 1 S Chapel Hill, GA | Tree down blocking roadway near Forest View Trail and Chapel Creek Dr. Time estimated by radar. |
| Mar 15, 11:45 PM EDT | TSTM WND DMG | 2 Ese Dallas, GA | *** 1 INJ *** Tree downed on house on 300 block of Dandy Rd. |
| Mar 15, 11:45 PM EDT | TSTM WND DMG | 2 Ese Dallas, GA | Tree downed on house on 800 block of Graham Rd. |
| Mar 15, 11:45 PM EDT | TSTM WND DMG | 2 S Dallas, GA | Tree downed on house of 100 block of Ivy Trace Ln. Roof collapsed. |
| Mar 15, 11:45 PM EDT | TSTM WND DMG | 3 W Euharlee, GA | Report of a tree on the roadway near the intersection of Wade Rd and Taylorsville Macedonia Rd. |
| Mar 15, 11:45 PM EDT | TORNADO | 2 Sse Dallas, GA | NWS Storm Survey confirms EF1 tornado with max winds of 105-110mph. Preliminary estimate of 15 structures damaged including a Kroger shopping center, numerous homes. |
| Mar 15, 11:47 PM EDT | TSTM WND DMG | New Hope, GA | Tree downed on house on 60 block of Jade Ln. |
| Mar 15, 11:48 PM EDT | TSTM WND DMG | 1 S New Hope, GA | Tree downed on house on 60 block of Smokey Path. |
| Mar 15, 11:48 PM EDT | TSTM WND DMG | New Hope, GA | Tree downed on house on 30 block of Folsom Rd. |
| Mar 15, 11:49 PM EDT | TSTM WND DMG | 1 Ne New Hope, GA | Tre downed on house on 400 block of Picketts Mill Rd. |
| Mar 15, 11:49 PM EDT | TSTM WND DMG | New Hope, GA | Tree downed on house on 10 block of Candy Lilly Ln. |
| Mar 15, 11:50 PM EDT | TSTM WND DMG | 2 Ne New Hope, GA | Tree downed on house on 4800 block of Mt. Tabor Church Rd. |
| Mar 15, 11:50 PM EDT | TSTM WND DMG | 2 Se Cassville, GA | A tree and power lines reported down near Baker Rd and Mickay Dr. |
| Mar 16, 12:00 AM EDT | TSTM WND DMG | Bremen, GA | Multiple trees down on S Rt 100 near Highway 78. |
| Mar 16, 12:00 AM EDT | TSTM WND GST 67 | 2 S Dallas, GA | Mesonet station UGA25 Dallas recorded 67 mph wind gust. |
| Mar 16, 12:05 AM EDT | TSTM WND DMG | 4 Wnw Tallapoosa, GA | Tree blocking the road near the intersection of Broad St and Edgar Little Cir. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 34 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 5:58 PM EDT | Tornado Watch | SPC | 7 hr |
| Mar 15, 8:47 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted.
187
WUUS52 KFFC 160255
SVRFFC
GAC015-045-067-077-097-115-121-129-143-149-223-233-160400-
/O.NEW.KFFC.SV.W.0041.250316T0255Z-250316T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1055 PM EDT Sat Mar 15 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Paulding County in northwestern Georgia...
Haralson County in northwestern Georgia...
Carroll County in northwestern Georgia...
Northwestern Cobb County in north central Georgia...
Douglas County in north central Georgia...
Southeastern Floyd County in northwestern Georgia...
Northern Heard County in west central Georgia...
Northwestern Coweta County in west central Georgia...
Southwestern Fulton County in north central Georgia...
Southeastern Gordon County in northwestern Georgia...
Polk County in northwestern Georgia...
Bartow County in northwestern Georgia...
* Until midnight EDT.
* At 1054 PM EDT, severe thunderstorms were located along a line
extending from Esom Hill to Corinth, moving northeast at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ranger, Carrollton, Esom Hill, Brownsville, Aragon, Bill Arp,
Seaton Lake, Fairplay, Cross Roads, Abilene, Draketown, Winston,
Lake Val-Do-Mar, New Hope, Blackjack Mountain, Funkhouser,
Whitesburg, Centralhatchee, Rockmart, and Cassville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 100 AM EDT for northwestern
Georgia. A Tornado Watch also remains in effect until 400 AM EDT for
north central, northwestern and west central Georgia.
&&
LAT...LON 3458 8466 3408 8466 3408 8461 3406 8460
3342 8477 3331 8527 3401 8541
TIME...MOT...LOC 0254Z 227DEG 59KT 3397 8541 3343 8559
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
098
WWUS52 KFFC 160324
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1124 PM EDT Sat Mar 15 2025
GAC077-149-160333-
/O.CAN.KFFC.SV.W.0041.000000T0000Z-250316T0400Z/
Heard GA-Coweta GA-
1124 PM EDT Sat Mar 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HEARD AND
NORTHWESTERN COWETA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM EDT for northwestern
Georgia. A Tornado Watch also remains in effect until 400 AM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3458 8466 3408 8466 3408 8461 3406 8460
3353 8474 3359 8519 3418 8519
TIME...MOT...LOC 0323Z 235DEG 46KT 3417 8513 3360 8517
$$
GAC015-045-067-097-115-121-129-143-223-233-160400-
/O.CON.KFFC.SV.W.0041.000000T0000Z-250316T0400Z/
Paulding GA-Haralson GA-Carroll GA-Cobb GA-Douglas GA-Floyd GA-
Fulton GA-Gordon GA-Polk GA-Bartow GA-
1124 PM EDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR PAULDING...EASTERN HARALSON...CENTRAL CARROLL...NORTHWESTERN
COBB...DOUGLAS...SOUTHEASTERN FLOYD...SOUTHWESTERN FULTON...
SOUTHEASTERN GORDON...EASTERN POLK AND BARTOW COUNTIES...
At 1123 PM EDT, severe thunderstorms were located along a line
extending from near Lindale to John Tanner State Park, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ranger, Carrollton, Brownsville, Aragon, Bill Arp, Fairplay, Cross
Roads, Abilene, Draketown, Winston, Lake Val-Do-Mar, New Hope,
Funkhouser, Rockmart, Cassville, Bowdon Junction, Acworth, Emerson,
Van Wert, and Buchanan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM EDT for northwestern
Georgia. A Tornado Watch also remains in effect until 400 AM EDT for
north central and northwestern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3458 8466 3408 8466 3408 8461 3406 8460
3353 8474 3359 8519 3418 8519
TIME...MOT...LOC 0323Z 235DEG 46KT 3417 8513 3360 8517
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$305
WWUS52 KFFC 160343
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1143 PM EDT Sat Mar 15 2025
GAC045-097-115-121-143-160350-
/O.CAN.KFFC.SV.W.0041.000000T0000Z-250316T0400Z/
Haralson GA-Carroll GA-Douglas GA-Floyd GA-Fulton GA-
1143 PM EDT Sat Mar 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARALSON...CENTRAL
CARROLL...DOUGLAS...SOUTHEASTERN FLOYD AND SOUTHWESTERN FULTON
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. A Severe Thunderstorm Warning remains in effect for Eastern
Carroll and Douglas County.
A Tornado Watch remains in effect until 100 AM EDT for northwestern
Georgia. A Tornado Watch also remains in effect until 400 AM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3458 8466 3408 8466 3408 8461 3406 8460
3402 8461 3388 8499 3434 8498
TIME...MOT...LOC 0340Z 227DEG 59KT 3435 8489 3378 8493
$$
GAC015-067-129-223-233-160400-
/O.CON.KFFC.SV.W.0041.000000T0000Z-250316T0400Z/
Paulding GA-Cobb GA-Gordon GA-Polk GA-Bartow GA-
1143 PM EDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR NORTHERN PAULDING...NORTHWESTERN COBB...SOUTHEASTERN GORDON...
NORTHEASTERN POLK AND BARTOW COUNTIES...
At 1140 PM EDT, severe thunderstorms were located along a line
extending from Adairsville to near New Georgia, moving northeast at
70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cassville, Ranger, Sonoraville, Burnt Hickory Ridge, Fairmount, Red
Top Mountain State Park, Acworth, Kingston, Cartersville, Folsom,
Euharlee, Emerson, George Washington Carver St Pk, Cross Roads,
White, Pine Log, Stilesboro, Braswell, Adairsville, and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM EDT for northwestern
Georgia. A Tornado Watch also remains in effect until 400 AM EDT for
north central and northwestern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3458 8466 3408 8466 3408 8461 3406 8460
3402 8461 3388 8499 3434 8498
TIME...MOT...LOC 0340Z 227DEG 59KT 3435 8489 3378 8493
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$753
WWUS52 KFFC 160357
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1157 PM EDT Sat Mar 15 2025
GAC015-067-129-223-233-160406-
/O.EXP.KFFC.SV.W.0041.000000T0000Z-250316T0400Z/
Paulding GA-Cobb GA-Gordon GA-Polk GA-Bartow GA-
1157 PM EDT Sat Mar 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PAULDING...
NORTHWESTERN COBB...SOUTHEASTERN GORDON...NORTHEASTERN POLK AND
BARTOW COUNTIES WILL EXPIRE AT MIDNIGHT EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 100 AM EDT for northwestern
Georgia. A Tornado Watch also remains in effect until 400 AM EDT for
north central and northwestern Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
Paulding, Gordon, Bartow, and Cobb Counties.
&&
LAT...LON 3458 8466 3408 8466 3408 8461 3406 8460
3402 8461 3388 8499 3434 8498
TIME...MOT...LOC 0356Z 227DEG 59KT 3453 8466 3396 8470
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 8:17 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 15, 8:17 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 817 PM EDT Sat Mar 15 2025 Issued at 802 PM EDT Sat Mar 15 2025 A Tornado Watch is in effect for portions of far north and northwest Georgia. A few discrete thunderstorms have begun to develop in this region, which are currently shallow but nonetheless exhibiting a supercellular structure with broad rotation within. This tracks logically with strong shear and 0-1 km updraft helicity values increasing to 300-350 m2/s2. Surface- based instability appears to be the limiting factor across the far north at this time, though strong winds and a brief tornado could still be a threat if these storms are able to tap into any SBCAPE. It should be noted that the 850 mb low-level jet remains to the west of the forecast area over central Alabama. As the LLJ continues to spread eastward into our forecast area, surface instability and low level shear will increase, leading to a more favorable severe weather environment ahead of the the main line of convection, which is looking likely to advance into the western edge of our forecast area by around 02-03Z. King && .SHORT TERM... (This afternoon through Sunday) Issued at 231 PM EDT Sat Mar 15 2025 Key Messages: - Widespread severe weather threat this evening through Sunday morning across the area with damaging winds, large hail, and tornadoes possible. - Heavy rainfall likely across portions of N GA through Sunday morning, and a Flood Watch remains in effect through early Sunday morning. Localized flooding is possible elsewhere. - Very gusty winds are expected prior to frontal passage. A Wind Advisory remains in effect through late tonight for much of the area. A sharp upper trough will dig across the Eastern Plains and MS Valley tonight, then begin to lift NE by Sun afternoon. At the surface, a double-barreled frontal system will sweep across the area late tonight and on Sunday. Instability has already begun to increase across the area (much of it initially elevated) with sunshine breaking through a thickening CU field. Instability will become deeper and more surface-based this evening and overnight. A significant pre- frontal band of severe thunderstorms is expected to sweep across the area tonight into Sunday morning. MUCAPE values will increase to 500-1200 J/kg as convection moves across the area, with effective shear of 50 to as high as 80 kts. Helicity values will increase to 400-600 m2/s2 during this time frame. SPC has forecast a moderate risk of severe storms covers across our W zones, with an enhanced risk across most of the remainder of the area. A slight risk is relegated to our extreme SE zones (mostly late tonight into early Sunday morning). Strong tornadoes (EF2 or higher, some long track) are possible in the moderate and enhanced risk areas. Damaging winds and large hail are also possible in severe storms. Residents should ensure they have multiple methods of receiving warnings. Storms will be moving across large portions of the area overnight tonight when most people will be asleep. Your safest shelter during a tornado warning is a central room without windows on the lowest level of your house. A basement room without windows is ideal. Mobile homes are not a substantial enough structure during a tornado, and mobile home residents are urged to have a plan for sheltering in a more substantial structure should a warning be issued. Locally heavy rainfall will accompany this pre-frontal band, adding to the forecast rainfall totals across the N zones. Storm total QPF values with this system will range from 2 to 4 inches across portions of the N, with amounts closer to an inch to an inch and a half elsewhere. Locally heavier amounts are possible, particularly in areas where heavier storms train over the same area for extended periods of time. A Flood Watch continues for extreme N GA through Sunday morning. Some river flooding is possible as well, and a handful of Flood Warnings are already in effect. Outside of thunderstorms, the gradient winds will continue to increase prior to frontal passage. The low-level jet is forecast to increase, making gusts over 40 mph likely by evening. Higher gusts are possible, particularly at elevations above 2000 feet. A Wind Advisory is in effect for all but the SE corner of the area. It remains possible the a High Wind Warning may be required for a portion of the area. /SEC && .LONG TERM... (Monday morning through next Friday) Issued at 231 PM EDT Sat Mar 15 2025 Key Messages: - Temperatures warm to seasonable through the long term. - A weak cold front on Thursday will bring the next chance for rain with a few rumbles of thunder possible. Overall pleasant conditions through the long term. Highs each day reach into the mid to upper 70s through mid week, before a cold front brings things back to a seasonable upper 50s to mid 60s. Lows through the week in the mid 30s and 40s. Unimpressive PoPs return with the weak cold front. While moisture availability will not be a problem, upper level forcing and instability will likely be well separated from the frontal system. Current guidance keeps total rainfall amounts under 0.5". Otherwise, mostly clear conditions and fair temperatures will make for a great week outdoors. If the pollen doesn't get us first! SM && .AVIATION... (00Z TAFS) Issued at 729 PM EDT Sat Mar 15 2025 Isolated, discrete showers and thunderstorms have begun to develop across portions of north and central Georgia, and are expected to increase in coverage over the next few hours, warranting VCSH at all TAF sites as the period begins. A line of strong/severe convection is expected to impact area airports this evening and overnight. Models have been fairly consistent with the timing. Thus, a TEMPO for TSRA and strong SW winds has been maintained from 03-07Z at ATL/CSG, 06-10Z at AHN, and 07-11Z at MCN. Ceilings and visibilities will lower to MVFR just ahead of the line of convection. SE winds will be 15-25 kts, with gusts between 30-40 kts through the overnight hours, shifting to SW at 10-15 kts with gusts of 20-25 kts after the line clears in the early morning before sunrise. These gusts will remain possible through the day on Sunday given daytime mixing. VFR conditions are expected to return by 14-16Z on Sunday. //ATL Confidence...00Z Update... Medium on the exact timing of thunderstorms. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 56 80 62 74 / 0 10 90 40 Atlanta 59 80 61 73 / 10 20 100 20 Blairsville 53 72 54 68 / 10 30 100 50 Cartersville 58 80 57 72 / 10 30 100 20 Columbus 58 84 61 76 / 10 10 90 10 Gainesville 56 77 61 72 / 10 20 100 30 Macon 55 84 63 78 / 0 10 90 20 Rome 58 80 56 71 / 20 50 100 30 Peachtree City 54 81 60 73 / 10 20 100 20 Vidalia 56 85 65 81 / 0 0 70 80 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT Sunday for GAZ001>009-011. Wind Advisory until 5 AM EDT Sunday for GAZ001>009-011>016- 019>025-027-030>039-041>050-052>060-066>072-078>082-089>095- 102>108. && SHORT TERM...SEC LONG TERM....SM AVIATION...King
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 PM EDT Sat Mar 15 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-162100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 PM EDT Sat Mar 15 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Moderate Risk (level 4 of 5) of severe weather is expected in far west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is expected elsewhere across our area late this afternoon, overnight, and through Sunday morning. All severe weather hazards including tornadoes, damaging winds, and hail will be possible with thunderstorms that develop. Flash flooding is possible tonight across portions of northern Georgia, with more localized flooding possible elsewhere. Residents should ensure that they have a way of receiving warnings and a plan for sheltering should warnings be issued! .DAYS TWO THROUGH SEVEN...Sunday through Friday... River and flash flooding are possible Sunday morning as a result of heavy rains across northern Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through Sunday morning. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:58 PM EDT | Tornado Warning | FFC | Fannin, Gilmer | 17 min |
| Mar 15, 11:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 27 min |
| Mar 15, 11:46 PM EDT | Tornado Warning | FFC | Cherokee, Cobb, Paulding | 15 min |
| Mar 15, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more | 32 min |
| Mar 15, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Pickens | 31 min |
| Mar 16, 12:04 AM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more | 2 hr |
| Mar 16, 1:09 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more | 51 min |
| Mar 16, 1:59 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more | 46 min |
| Mar 16, 2:04 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 82 min |
| Mar 16, 2:11 AM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 34 min |
| Mar 16, 2:46 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Taylor, Webster | 44 min |
| Mar 16, 3:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more | 47 min |
| Mar 16, 3:15 AM EDT | River Flood Warning | FFC | Polk | 10 hr |
| Mar 16, 3:33 AM EDT | River Flood Warning | FFC | Gilmer | 54 min |
| Mar 16, 3:53 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more | 52 min |
| Mar 16, 3:54 AM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 15 min |
| Mar 16, 4:17 AM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Mar 16, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more | 44 min |
| Mar 16, 4:46 AM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Mar 16, 4:56 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 49 min |
| Mar 16, 5:08 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more | 52 min |
| Mar 16, 5:55 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 50 min |
| Mar 16, 6:06 AM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Mar 16, 6:24 AM EDT | River Flood Warning | FFC | Haralson | 40 hr |
| Mar 16, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 50 min |
| Mar 16, 7:04 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more | 41 min |
| Mar 16, 7:22 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 38 min |
| Mar 16, 7:41 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 13 min |
| Mar 16, 7:47 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Mar 16, 7:56 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 49 min |
| Mar 16, 7:59 AM EDT | Tornado Warning | FFC | Emanuel, Johnson | 14 min |
| Mar 16, 8:31 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 14 min |
| Mar 16, 8:52 AM EDT | Special Weather Statement | FFC | Toombs | 8 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.